# SDR 98FDEA00341

- Difficulty date: May 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46992
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Bolt
- Condition: Loose
- Location: Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SNRM N 00874, A/C 304, FOUND 9 EA BOLTS LOOSE AT BOTTOM OF PYLON FWD MOUNT.  REMOVE, INSPECTED AND INSTALLED 9 EA BOLTS PER M/M 20-50-0212.
